RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 3, Pages 553–570 (Mi izv2979)  

This article is cited in 3 scientific papers (total in 3 papers)

On the uniqueness of the $L$-problem of moments

A. L. Garkavi


Full text: PDF file (2048 kB)

Bibliographic databases:
Received: 07.05.1963

Citation: A. L. Garkavi, “On the uniqueness of the $L$-problem of moments”, Izv. Akad. Nauk SSSR Ser. Mat., 28:3 (1964), 553–570

Citation in format AMSBIB
\Bibitem{Gar64}
\by A.~L.~Garkavi
\paper On the uniqueness of the $L$-problem of moments
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 3
\pages 553--570
\mathnet{http://mi.mathnet.ru/izv2979}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=164226}
\zmath{https://zbmath.org/?q=an:0135.34502}


Linking options:
  • http://mi.mathnet.ru/eng/izv2979
  • http://mi.mathnet.ru/eng/izv/v28/i3/p553

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Garkavi, “The Helly problem and best approximation in a space of continuous functions”, Math. USSR-Izv., 1:3 (1967), 623–637  mathnet  crossref  mathscinet  zmath
    2. A. L. Garkavi, “The Helly problem and best approximation of summable functions”, Math. USSR-Sb., 13:2 (1971), 187–207  mathnet  crossref  zmath
    3. S. Ya. Havinson, Z. S. Romanova, “Approximation properties of finite-dimensional subspaces in $L_1$”, Math. USSR-Sb., 18:1 (1972), 1–14  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:176
    Full text:82
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019